| Model Number |
TRM-240 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
07/03/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Reason for reoperation: "capsular contracture baker grade iv and bilateral exchange from textured to smooth breast implants due to the patient¿s concern with the product".
Event or Problem Description
Healthcare professional reported left side capsular contracture baker grade iv and exchange from textured to smooth breast implants due to the patient¿s concern with the product.Device has been explanted.
Event or Problem Description
Additional Manufacturer Narrative
Device evaluation:visual analysis of the returned device identified: weight to the spec, crease fold.Cloudy was observed after autoclave disinfection process.Based on the device analysis the final assessment is: no issues found related with the manufacturing process.